Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008 (2008), Article ID 940526, 11 pages
http://dx.doi.org/10.1155/2008/940526
Research Article

Dynamical Models for Computer Viruses Propagation

Escola Politécnica da Universidade de São Paulo, Avenida Prof. Luciano Gualberto, travessa 3 - 158, 05508-900 São Paulo, SP, Brazil

Received 28 March 2008; Revised 9 May 2008; Accepted 30 May 2008

Academic Editor: Jose Balthazar

Copyright © 2008 José R. C. Piqueira and Felipe Barbosa Cesar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Denning, Computers under Attack, Addison-Wesley, Reading, Mass, USA, 1990.
  2. P. S. Tippett, “The kinetics of computer virus replication: a theory and preliminary survey,” in Safe Computing: Proceedings of the 4th Annual Computer Virus and Security Conference, pp. 66–87, New York, NY, USA, March 1991.
  3. F. Cohen, “Models of practical defenses against computer viruses,” Computers & Security, vol. 8, no. 2, pp. 149–160, 1990. View at Publisher · View at Google Scholar
  4. S. Forrest, S. A. Hofmayer, and A. Somayaji, “Computer immunology,” Communications of the ACM, vol. 40, no. 10, pp. 88–96, 1997. View at Publisher · View at Google Scholar
  5. J. R. C. Piqueira, B. F. Navarro, and L. H. A. Monteiro, “Epidemiological models applied to viruses in computer networks,” Journal of Computer Science, vol. 1, no. 1, pp. 31–34, 2005. View at Google Scholar
  6. J. O. Kephart, T. Hogg, and B. A. Huberman, “Dynamics of computational ecosystems,” Physical Review A, vol. 40, no. 1, pp. 404–421, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. O. Kephart, S. R. White, and D. M. Chess, “Computers and epidemiology,” IEEE Spectrum, vol. 30, no. 5, pp. 20–26, 1993. View at Publisher · View at Google Scholar
  8. J. O. Kephart, G. B. Sorkin, and M. Swimmer, “An immune system for cyberspace,” in Proceedings of the IEEE International Conference on Systems, Men, and Cybernetics (SMC '97), vol. 1, pp. 879–884, Orlando, Fla, USA, October 1997. View at Publisher · View at Google Scholar
  9. L. Billings, W. M. Spears, and I. B. Schwartz, “A unified prediction of computer virus spread in connected networks,” Physics Letters A, vol. 297, no. 3-4, pp. 261–266, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. E. J. Newman, S. Forrest, and J. Balthrop, “Email networks and the spread of computer viruses,” Physical Review E, vol. 66, no. 3, Article ID 035101, 4 pages, 2002. View at Publisher · View at Google Scholar
  11. B. K. Mishra and D. Saini, “Mathematical models on computer viruses,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 929–936, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. K. Mishra and N. Jha, “Fixed period of temporary immunity after run of anti-malicious software on computer nodes,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1207–1212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. Draief, A. Ganesh, and L. Massoulié, “Thresholds for virus spread on networks,” Annals of Applied Probability, vol. 18, no. 2, pp. 359–378, 2008. View at Publisher · View at Google Scholar
  14. L. Ljung, System Identification, Prentice-Hall, Upper Saddle River, NJ, USA, 1999.
  15. L. A. Aguirre, Introdução à Identificação de Sistemas, Editora UFMG, Belo Horizonte, MG, Brazil, 2004.
  16. P. Olofsson, Probability, Statistics, and Stochastic Processes, John Wiley & Sons, Hoboken, NJ, USA, 2005. View at Zentralblatt MATH · View at MathSciNet